# SDR HALA9800274

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac System
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 14 - ON TAXI ADVISED BY CABIN CREW OF SMOKE IN THE CABIN AREA ROWS 23 TO 35.  FLT ENGINEER WENT BACK, DESCRIBED FOGGY OR HAZY.  SOME FLT ATTENDANTS DESCRIBED SMELL OF ELECTRICAL, OTHERS AS LIKE A BURNED MATCH SMELL.  RETURNED TO GATE. TURBINE INLET TEMP OBSERVED AS 235 DEG F COMPLETED AIR CONDITIONING SMOKE CHECKLIST AND INITIALLY FIRST PART OF ELECTRICAL FIRE OR SMOKE OF UNKNOWN ORIGIN CHECKLIST SINCE WE COULD NOT INITIALLY RULE OUT AN ELECTRICAL COMPONENT AS THE SOURCE OF THE SMOKE.  (M)
